# SDR DXTA2010082304204

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 7,363 hours, 5,821 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Anti-Skid Valve
- Part number: 39837
- Part serial: 740
- Condition: Malfunctioned
- Location: Brakes System
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES APPEAR TO LEAK FLUID.  RES FULL AT UPPER SIGHT GAUGE. NO AIR BUBBLE VISIBLE. 15 MINS AFTER DEPLANING UPPER SIGHT GAUGE ONLY 1/3 FULL. BRAKE PUMP CYCLES EVERY 26 SECS. BRAKE PRESS GOES TO 1400 PSI & BLED DOWN TO 1200 PSI IN 26 SECONDS, PUMP ACTIVATES. BRAKES OPS NORMAL. 1ST TIME SETTING PARK BRAKE WITH 3 PUSHES ON PEDALS PRIOR TO PULLING PARK BRAKE HANDLE, BRAKE LOW PRESS LIGHT ILLUMINATED FOR 6 SECS & PUMP ACTUATED UNTIL LIGHT WENT OUT.  INSPECTED BRAKES, NO LEAKS FOUND.  FOUND ANTI-SKID VALVE LEAKING INTERNALLY, REPLACED VALVE WITH O/H UNIT.  BLED BRAKE SYS & TAXI CHECKED GOOD.  ALL OPS & LEAK CHECKED GOOD. VERIFIED PUMP CYCLES WITHIN LIMITS 10.5-20 SEC OFF IAW CES-FT-ZL-0012 IAW MM 32-42-05.
